# SDR CALA2022070801685

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008224700
- Condition: Cracked
- Location: Rh Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 68, STGR 22 WEB, HORIZONTAL FLANGE RADIUS AFT SIDE OF FRAME, HAS A CRACK INDICATION AT LOWER SURFACE .535" LONG, STATING FROM INBD CAP, TO OTBD DIRECTION. GENERATED BY V061671 ON HAECO L CQ NR 9294409/30409 TION ON FRAME REPAIR PART FILLET RADII AND FASTENER HOLES AT RH 21 ON OR BEFORE THE AIRCRAFT REACHES 50,183 TOTAL AIRCRAFT FLIGHT ,800 FLIGHT CYCLES THEREAFTER." INSP: LC-19 FR68 STR22RH PER PART 2A OF THE LATEST REVISION OF ECRA 5341-013 T CYCLES. PERFORM REPEAT INSPECTION NOT TO EXCEED INTERVALS OF 4 PERFORMED INTERIM REPAIR ON RH FR68 STR22 INNER CAP & WEB PER EC RA 5341-01321. PER PART 1.2 OF ECRA "ACCOMPLISH A INITIAL INSPEC ADD EMP:V929087 ACCOMPLISH INITIAL INSPECTIONS ON FRAME REPAIR PART FILLET RADI TOMC-APPROVAL FROM SC1ELBYC COMMENT AND FASTENER HOLES AT RH FR68 STR22RH PER PART 2A OD THE LATEST REVISION OF ECRA 5341-01321 ON OR BEFORE THE AIRCRAFT REACHES 50183 TOTAL AIRCRAFT FLIGHT CYCLES.  PERFORM REPEAR INSPECTION NOT TO EXCEED INTERVALS OF 4800 FLIGHT CYCLES THEREAFTER. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
